Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-7 of 7 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Optimal estimates for the electric field in two dimensions

Ammari, H; Kang, H; Lee, H; Lee, J; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.88, no.4, pp.307 - 324, 2007-10

2
Estimates for the electric field in the presence of adjacent perfectly conducting spheres

Ammari, H; Dassios, G; Kang, H; Lim, Mikyoungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.65, no.2, pp.339 - 355, 2007-06

3
Gradient estimates for solutions to the conductivity problem

Ammari H.; Lim, Mikyoungresearcher; Kang H., MATHEMATISCHE ANNALEN, v.332, no.2, pp.277 - 286, 2005-06

4
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

5
Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

6
CHARACTERIZATION OF THE ELECTRIC FIELD CONCENTRATION BETWEEN TWO ADJACENT SPHERICAL PERFECT CONDUCTORS

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, Kihyun, SIAM JOURNAL ON APPLIED MATHEMATICS, v.74, no.1, pp.125 - 146, 2014

7
Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02

rss_1.0 rss_2.0 atom_1.0